# SDR 06FDEA03993

- Difficulty date: November 10, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 45,407 hours, 19,902 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Arm
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 LANDING GEAR INDICATING PANEL DEFERRED PER MEL 32-61-01A SYSTEM NR 1 SELECTED.  AFTER TAKEOFF WHEN LANDING GEAR RETRACED NOSE GEAR DOWN (GREEN ARROW) STAYED ILLUMINATED REF WRI 32-20/8357 FOR MX ACTION.  REMOVED REPLACED NOSE LANDING GEAR TELESCOPIC DRAG STRUT ROCKER ARMS IAW A310-200MM 32-31-24-4.  PERFORM NORMAL GEAR EXTENSION/RETRACTION ALL INDICATIONS NORMAL.  OK FOR SERVICE.
